# SDR C2XA07CL023

- Difficulty date: February 18, 2007
- Submitted: February 21, 2007
- Operation: Air carrier
- Aircraft: N11536
- Make and model: Emb EMB-145LR
- Aircraft serial: 145520
- Aircraft time: 12,701 hours, 9,952 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 20131A
- Part serial: 63659
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE MAINTENANCE THE OVERWING EMERGENCY LIGHTS WERE FOUND INOPERATIVE.  MAINTENANCE REPLACED THE NR 4 EMERGENCY LIGHT BATTERY.  OPERATIONAL CHECKS WERE GOOD.
